# SDR SWAA2022030776435

- Difficulty date: April 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF FLOOR REPAIR OUTSIDE THE FLIGHT DECK; FOUND INTERCOASTAL CRACKED BETWEEN STA. 270 TO STA. 291 AT BL0. / REMOVED OLD PART IAW 737 SRM 51-40-02-0G-0. VERIFIED NEW PART IAW BOEING DOCUMENT # 141A5400; REV-. PART#141A5410-3. DRILLED UP NEW PART IAW 737 SRM 51-40-05-0G-0. INSTALED NEW PART IAW 737 SRM 51-40-02-0G-0. 'A' TAG# WN752?
